Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Weighted Liapunov functions for a class of third-order autonomous differential equations

Author: Larry R. Anderson
Journal: Quart. Appl. Math. 45 (1987), 481-486
MSC: Primary 34D20
DOI: https://doi.org/10.1090/qam/910455
MathSciNet review: 910455
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34D20

Retrieve articles in all journals with MSC: 34D20

Additional Information

DOI: https://doi.org/10.1090/qam/910455
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society